Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i10.60
pages 69-82

Estimated Security of Unbalanced MISTY-like Networks against Differential and Linear Cryptanalysis

Sergey V. Yakovlev
N.E. Zhukovskiy National Aerospace University "Kharkov Aviation Institute", Kharkov


The paper presents the accurate estimates of upper bounds of existence probabilities of nontrivial differentials and differential characteristics and also (under certain additional assumptions) linear approximations and linear characteristics of generalized unbalanced MISTY-like networks. The obtained estimates allow one to substantiate the security against differential and linear cryptanalysis in practical and theoretical sense.

Articles with similar content:

Application of the Polynomial Maximization Method for Estimation of Signal Parameters Received by the Antenna Arrays
Telecommunications and Radio Engineering, Vol.60, 2003, issue 5&6
Y.P. Kunchenko, T.V. Prokopenko
Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk
On Solution of the Linear Matrix Equations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Vladimir B. Larin
Identification of Parameters of Dynamical Problems of Theory of Elasticity for Compound Cylinder
Journal of Automation and Information Sciences, Vol.42, 2010, issue 2
Ivan V. Sergienko, Vasiliy S. Deineka
The Concept of Nonlinear Trade-Off Schemes in Multicriteria Problems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Albert N. Voronin